Join the 'Ziprasidone' group to help and get support from people like you.
We found 18 questions associated with the 'Ziprasidone' topic.
Posted 1 Aug 2010 by • 2 answers
I work at a substance abuse residential house and oversee clients medications. I did not see ziprasidone on the list of medication that are not allowed. Just wanted to make sure to see if we have to update our list?
Posted 1 Jan 2013 by • 3 answers
... medication i get drowsy and have problems staying awake at work
Posted 23 Mar 2018 by • 3 answers
I am 16. I have Anxiety, OCD, and recovered anorexica nervosa with general seasonal depression. Recently my Zoloft alone has just not been working right. Every night lately I have crying fits, engage in lengthy rituals, and have panic attacks and feel overly unusually sensitive and emotional plus ...
Posted 20 Aug 2018 by • 2 answers
I just finished my third days of taking ziprasidone 40 mg 2 x daily. I never thought I’d say this, but the sedation is worse than seroquel. Within an hour of taking it, I can’t even keep my eyelids open. Do people have any experience with this getting better? And when?
Posted 14 May 2014 by • 1 answer
Posted 14 Dec 2017 by • 1 answer
My Dr. prescribed me 80mg only at night but I am worried my symptoms will come back during the day. How long does it take for the benefits to wear off? I have been reading it is to be prescribed twice daily.
Posted 4 Apr 2012 by • 1 answer
and still has to take about 80 mg per day. Can I know whether this much dosage over long period of time is safe?
Posted 17 Jul 2012 by • 1 answer
I have been up 4 nights and 5 days, have vomited quite a few times, also i have tried taking the medicine in the evening with food and even tried taking it in the morning with food. I have vomited several times also. I dont know what to do to help make it work? Just asking if anyone out there has ...
Posted 14 May 2013 by • 1 answer
... sleepiness, restlessness, anxiety. I'm been taking 80mg at night for a week. Bipolar 2. Also taking effexor 37.5, klonopin .5 at night and .30mg vyvanse.
Posted 1 Dec 2017 by • 1 answer
Posted 25 Aug 2009 by • 1 answer
and/or excessive irritability features of bipolar? And also, what's everyone found so far with the weight gain of this drug? Serious or slight? I'd love to know what everyone's experienced as I'm possibly about to start taking this drug and it'd be great to hear from those ...
Posted 26 Feb 2013 by • 1 answer
My 20 yr. old son just returned home from 6 months in a drug rehab facility and was given these two medications to continue. He was not diagnosed with a serious mental condition. These medication make him very sleepy. What would be the best way to ween him off these medications? Thank you for your ...
Posted 25 May 2013 by • 1 answer
I have been on many antipsychotic medications and they all put weight on except for Ziprasidone. It is the first time I have been on a medication like this and actually lost some weight.
Posted 7 Aug 2013 by • 1 answer
Posted 4 Jun 2016 by • 1 answer
I've been taking ziprasidone to treat bi polar and it has taken away all of my emotions, I can't feel anything anymore, I feel like a zombie, and I need to know if there's another medication that will help me feel happy rather than make me feel like I'm in a cage.
Related Condition Support Groups
Related Drug Support Groups
Ziprasidone Patient Information at Drugs.com
- Ziprasidone Information for Consumers
- Ziprasidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ziprasidone (detailed)